Advertisement

Obere Schranken für die Ausbreitungsgeschwindigkeit bei Parabolischen Funktionaldifferentialgleichungen

  • Konrad Schumacher
Chapter
  • 74 Downloads
Part of the International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Serie Internationale D’Analyse Numerique book series (ISNM, volume 48)

Abstract

A method for the computation of upper bounds for the speed of generalized travelling front — solutions of parabolic functional-differential equations is given. It depends on the construction of majorizing functions of exponential type.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    D.G. Aronson, H.F. Weinberger, Nonlinear diffusion in population genetics, combustion and nerve propagation, Proceedings of the Tulane Program in partial differential equations, Lecture Notes in Mathematics, Springer 1975.Google Scholar
  2. [2]
    D.G. Aronson, The asymptotic speed of propagation of a simple epidemic, W E Fitzgibbon (III) & H F Walker, Nonlinear diffusion, Research Notes in Mathematics, Pitman 1977.Google Scholar
  3. [3]
    O. Diekmann, Thresholds and travelling waves for the geographical spread of infection, J. Math. Biology, Vol. 6(2), 1978.Google Scholar
  4. [4]
    O. Diekmann, Run for your life. A note on the asymptotic speed of propagation of an epidemic, Preprint 1978.Google Scholar
  5. [5]
    Ja. I. Kanel, Stabilization of the solution of the Cauchy problem for equations encountered in combustion theory. Mat. Sbornik(N.S.) 59(101) 1962, supplement, 245–288.Google Scholar
  6. [6]
    A.N. Kolmogorov, I.G. Petrovskij and N.S. Piskunov, Investigation of a diffusion equation with mass production and its application to a biological problem, Bull. Moskovskogo gos. universiteto, 1-25 (1937).Google Scholar
  7. [7]
    R. Redheffer, W. Walter, Das Maximumprinzip in unbeschränkten Gebieten für parabolische Ungleichungen mit Funktionalen, Math. Annalen 226, 155–170 (1977).CrossRefGoogle Scholar
  8. [8]
    R. Redheffer, W. Walter, Uniqueness, stability and error estimation for parabolic systems containing functionals, to appear.Google Scholar
  9. [9]
    F. Rothe, Über das asymptotische Verhalten der Lösungen einer nichtlinearen parabolischen Differentialgleichung aus der Populationsgenetik, Dissertation, Tübingen 1975.Google Scholar
  10. [10]
    H.R. Thieme, Asymptotic estimates of the solutions of nonlinear integral equations and asymptotic speeds for the spread of populations, to appear (J.f.d.reine u. angew.Math.).Google Scholar

Copyright information

© Springer Basel AG 1979

Authors and Affiliations

  • Konrad Schumacher
    • 1
  1. 1.Institut f.Biologie II, Abteilung BiomathematikUniversität TübingenTübingenDeutschland

Personalised recommendations